# SDR HALA0000106

- Difficulty date: March 21, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N650HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47714
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 189 - OGG - A/C DIVERTED TO KOA-OGG.  NR 2 ENGINE AND A/B LOOPS AND FIRE HANDLE LIGHTS ILLUMINATED ON CLIMB.  REDUCED POWER TO IDLE, LIGHTS WENT OUT.  KEPT ENGINE AT IDLE AND DIVERTED TO OGG.  FOUND HOLE IN 13TH STAGE BLEED AIR DUCT CAP.  REPLACED CAP.  CLEANED AND INSPECTED FIRE LOOP CONNECTORS.  LEAK CHECK AND HIGH POWER ENGINE RUN CHECK GOOD.  ALL FIRE WARNING LIGHTS REMAINED OUT.  (M)
